A few months ago I went to the optometrist and she diagnosed me with Episcleritis. She prescribed a 0.1% dexamethasone eye drop regimen for 3 weeks. While I was taking the eye drops my eye was perfect, yet about 5 days after I stopped the red eye (just in a section between my nose and my iris) would flare up again; also, it would seem to be fine in the morning, and then get progressively worse throughout the day.
I've been referred to an Ophthalmologist but it's been about a week and I still haven't heard from them. There's rarely any pain associated with that eye, and my vision doesn't seem to be affected at all. However, I do get a "something in the eye" sensation when the redness flares up.
From what I've read about episcleritis, it seems to resolve on its own. My question is could this be something more serious than episcleritis? I've compared pictures I've found online depicting epsicleritis, and what I have does seem to look exactly like them, but it seems much more persistent than it should be.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.